# SDR S2IR201803130097

- Difficulty date: February 7, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N1828S
- Make and model: Amd FALCON900
- Aircraft serial: 182
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 18607719402
- Condition: Ruptured
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A RUMBLE SOUND WHEN CHANGING TEMPERATURES IN THE COCKPIT.  ON INVESTIGATION,  THE CONDITIONED AIR HOSE THAT RUNS UNDER THE PILOTS FLOOR NEXT TO THE ELEVATOR CONTROL ROD AND BELLCRANK RUPTURED.  THE PLASTIC WINDING THAT HOLDS THE HOSE SHAPE UNRAVELED AND COULD HAVE POSSIBLE RESTRICTED THE MOVEMENT OF THE ELEVATORS.
